# SDR 99FDEA00447

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee
- Part number: ALC705219
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HOR-STAB LEAD EDGE PNL 2ND FROM I/B (CTR I/B) FOUND TOP CAP CRACKED (XFS.166.161) APPROX 46 .375 LONG.  *S/D*  REMOVED AND REPLACED NEW CAP PER SRM 51-35-01 VOL II.
